# SDR ABXA9600505

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7927176766
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM FLUID LOSS FAILURE ON CLIMBOUT.  CREW PERFORMED ABNORMALS AND CAME TO A FULL STOP ON RUNWAY.  MAINTENANCE SECURED THE GEAR AND STOWED MLG DOORS PRIOR TO TAXI.  FOUND ALTERNATE PUMP HYDRAULIC LINE BROKEN IN THE RIGHT WHEEL WELL, REPLACED WITH FLEX LINE AND DEFERRED.  ALSO, FOUND GEAR PRESSURE RETURN LINE (7912697-932) IN LEFT WHEEL WELL RUPTURED, REPLACED LINE.  REPLACED RIGHT MLG INBD DOOR, BOTH RETURN FILTERS, NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER, LEAK CHECKED AND SERVICED IAW DC9 MM.
